Alert archive / Indiana / Flash Flood Warnings in 2008

Flash Flood Warning 47, NWS Indianapolis, IN

June 9, 2008Brown County, Monroe County, Indiana

NWS Indianapolis, IN issued this flash flood warning at Jun 9, 2008, 5:32 PM EDT for Brown County, Monroe County, Indiana. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 9, 2008, 5:32 PM EDT (21:32 UTC)
Expired
Jun 9, 2008, 9:30 PM EDT
In force
4 hr
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Flood severity
None

Counties Brown County, IN, Monroe County, IN

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 9.5 hours before the alert went out and 217 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2008-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2008-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -41 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4 J/kg
Mixed-layer CIN
-235 J/kg
Mixed-layer LCL
1073 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
-41 m²/s²
0-3 km storm-relative helicity
-15 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KIND 092132
FFWIND
INC013-105-100130-
/O.NEW.KIND.FF.W.0047.080609T2132Z-080610T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
532 PM EDT MON JUN 9 2008

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  BROWN COUNTY IN SOUTH CENTRAL INDIANA...
  MONROE COUNTY IN SOUTH CENTRAL INDIANA...

* UNTIL 930 PM EDT

* AT 531 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  VERY HEAVY RAIN FROM A THUNDERSTORM OVER THE WARNED AREA.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO STINESVILLE
  AND ELLETTSVILLE.

RAINFALL AMOUNTS OF ONE TO THREE INCHES ARE POSSIBLE IN THE WARNED 
AREA.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DON/T DROWN.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

LAT...LON 3933 8671 3934 8610 3905 8610 3905 8633
      3899 8633 3899 8670
TIME...MOT...LOC 2132Z 180DEG 0KT 3919 8651

$$

NIELD
3 follow-up statements
000 
WGUS73 KIND 092156
FFSIND

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
556 PM EDT MON JUN 9 2008

INC013-105-100130-
/O.CON.KIND.FF.W.0047.000000T0000Z-080610T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BROWN-MONROE-
556 PM EDT MON JUN 9 2008

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 930 PM EDT FOR
MONROE AND BROWN COUNTIES...

AT 555 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A THUNDERSTORM PRODUCING VERY HEAVY RAIN OVER THE WARNED
AREA.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO STINESVILLE
AND ELLETTSVILLE.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DON/T DROWN.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

LAT...LON 3933 8671 3934 8610 3905 8610 3905 8633
      3899 8633 3899 8670
TIME...MOT...LOC 2156Z 180DEG 0KT 3909 8665

$$

NIELD
000 
WGUS73 KIND 092308
FFSIND

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
704 PM EDT MON JUN 9 2008

INC013-105-100130-
/O.CON.KIND.FF.W.0047.000000T0000Z-080610T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BROWN-MONROE-
704 PM EDT MON JUN 9 2008

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 930 PM EDT FOR
MONROE AND BROWN COUNTIES...

AT 659 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A THUNDERSTORM PRODUCING VERY HEAVY RAIN APPROACHING THE 
WARNED AREA.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO STINESVILLE
AND ELLETTSVILLE.

ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES ARE POSSIBLE IN THE 
WARNED AREA.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DON/T DROWN.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

LAT...LON 3933 8671 3934 8610 3905 8610 3905 8633
      3899 8633 3899 8670
TIME...MOT...LOC 2304Z 180DEG 0KT 3909 8665

$$

NIELD
000 
WGUS73 KIND 100123
FFSIND

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
922 PM EDT MON JUN 9 2008

INC013-105-100132-
/O.EXP.KIND.FF.W.0047.000000T0000Z-080610T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BROWN-MONROE-
922 PM EDT MON JUN 9 2008

...THE FLASH FLOOD WARNING WILL EXPIRE AT 930 PM EDT/830 PM CDT/ FOR
MONROE AND BROWN COUNTIES...

A FLASH FLOOD WATCH REMAINS IN EFFECT FOR THIS AREA AND MORE HEAVY 
RAIN MAY RETURN TO THIS AREA LATER TONIGHT.   LISTEN TO LATER 
STATEMETNS AND POSSIBLE WARNING.

LAT...LON 3933 8671 3934 8610 3905 8610 3905 8633
      3899 8633 3899 8670
TIME...MOT...LOC 0122Z 180DEG 0KT 3909 8665

$$
JH

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this flash flood warning went out at Jun 9, 3:30 PM EDT, 2 hours 2 minutes earlier.

Area forecast discussion, Jun 9, 3:30 PM EDT, 2 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
330 PM EDT MON JUN 9 2008

.DISCUSSION...
SURFACE BOUNDARY OUT IN WESTERN PORTION OF THE CWA WILL MOVE THROUGH
THE AREA THIS AFTERNOON AND EARLY EVENING.  THIS WILL BE THE FOCUS
FOR THUNDERSTORM DEVELOPMENT IN THE SHORT TERM.  A SW OVER THE
SOUTHERN PLAINS WILL MOVE TO THE NE THIS EVENING AND OVERNIGHT AND
WILL HELP WITH FURTHER DEVELOPMENT OF PRECIPITATION.

WENT CLOSER TO NAM IN SHORT TERM AS IT IS DOING BETTER WITH CURRENT
LOCATION OF PRECIPITATION.  THE GFS IS TOO QUICK WITH THE PRECIP
BASED ON RADAR.  WEAK CAP HAS BEEN BROKEN WITH DAYTIME HEATING AND
WITH CONVECTIVE TEMPERATURE OF 85F ALREADY REACHED.  EXPECT
THUNDERSTORMS TO DEVELOP AND BECOME GREATER IN COVERAGE THIS EVENING
AND OVERNIGHT AS SW MOVES CLOSER TO AREA.  SOUNDINGS AND MODELS
INDICATE A LARGER AREA OF PRECIPITATION LATER DURING THE EVENING AND
INTO THE OVERNIGHT HOURS.  WITH PWATS OF 1.75 TO 2.00 AND LOW LEVEL
JET EXTENDING INTO THE AREA EXPECT HEAVY RAINFALL WITH WIDESPREAD
VALUES CLOSE TO AN INCH WITH LOCALIZED AREAS OF UPWARDS TO TWO OR
THREE INCHES.

SOUNDINGS INDICATE DRIER AIR MOVING IN BY TUESDAY MORNING AND
LASTING THROUGH THURSDAY.  A RIDGE WILL BEGIN TO MOVE IN DURING THE
MIDDLE OF THE WEEK GIVING THE AREA WARMER TEMPERATURES.  BASED ON
COMPARISON WITH MODEL 850MB TEMPERATURES GUIDANCE APPEARS TO HAVE A
HANDLE ON THE SITUATION AND THEREFORE WENT CLOSE TO GUIDANCE TEMPS.

MODELS SIMILAR AT BEGINNING OF EXTENDED HOWEVER DIVERGE THIS
WEEKEND.  BOTH ECMWF AND GFS SHOWING RIDGE OVER AREA ON THURSDAY
ALLOWING FOR WARMER TEMPERATURES OVER THE REGION.  RIDGE BEGINS TO
MOVE TO THE EAST FRIDAY.  ECMWF IS SLOWER THIS WEEKEND WITH BRINGING
COLD FRONT THROUGH THE AREA.  WENT CLOSER TO THIS SOLUTION FOR
TIMING THAN THE GFS SINCE RIDGE ACROSS THE EASTERN STATES WILL SLOW
SYSTEM PROGRESSION.  ECMWF DOES SEEM TO BE OVERDOING THE PRECIP AS
IT IS DOING THIS IN THE SHORT TERM SO HAVE HELD OFF ON HEAVIER QPF
AMOUNTS AT THIS TIME.  COOLER TEMPERATURES WILL BE AROUND FOR
SATURDAY WITH PRECIPITATION CONTINUING AROUND THE REGION AND WITH
FRONT MOVING THROUGH.  WENT CLOSE TO GUIDANCE TEMPERATURES AS THESE
SEEMED REASONABLE WITH RAINFALL OVER THE AREA.  AFTER THE FRONTAL
PASSAGE THE REGION WILL DRY OUT FOR SATURDAY NIGHT THROUGH SUNDAY
BEFORE A WEAK WAVE BRINGS A CHANCE FOR PRECIPITATION BACK INTO THE
PICTURE FOR MONDAY.

&&

.AVIATION...
DISCUSSION FOR 18Z TAFS

SLOW MOVING COLD FRONT WILL TRIGGER SCT TSRA ACROSS THE AREA THIS
AFTERNOON. COVERAGE OF PRECIP WILL INCREASE AFTER 00Z SO EXPECT
PREVAILING CONDS TO BECOME MVFR IN BOTH VIS AND CIGS. LATEST SFC OBS
AND SAT PICS SHOW POCKETS OF IFR CIGS ACROSS IL/MO IN THE VICINITY
OF THE FRONT...SO LOOK FOR A PERIOD OF IFR CIGS TO BE POSSIBLE LATER
TONIGHT AND PERIODS OF IFR VIS WITHIN HEAVIER PRECIP INTO EARLY TUES
AS THE FRONT PASSES ACROSS THE AREA. CONDS SHOULD EVENTUALLY BECOME
VFR AGAIN TUES AS THE UPPER WAVE PASSES AND SWEEPS THE COLD FRONT
EAST OF THE AREA BY AFTERNOON.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH FROM THIS EVENING THROUGH LATE TONIGHT FOR
INZ021-028>031-035>049-051>057-060>065-067>072.

&&

PUBLIC...BROOKS
AVIATION...CO
Hazardous weather outlook, Jun 9, 4:25 AM EDT, 13 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
425 AM EDT MON JUN 9 2008

INZ021-028>031-035>049-051-052-055>057-060-065-072-100830-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-JOHNSON-SHELBY-
RUSH-SULLIVAN-DECATUR-JENNINGS-
425 AM EDT MON JUN 9 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY...PRIMARILY
NORTH AND WEST OF A BEDFORD TO RUSHVILLE LINE. THREATS TODAY WILL
INCLUDE DAMAGING WINDS...LARGE HAIL...ISOLATED TORNADOES...FREQUENT
LIGHTNING...AND HEAVY RAINFALL. FLASH FLOODING WILL BE POSSIBLE IN
AREAS THAT RECEIVE HEAVY RAINFALL IN THUNDERSTORMS.

STORMS ARE EXPECTED TO DEVELOP AFTER 4 PM THIS AFTERNOON...AND
CONTINUE THROUGH THE EVENING AND OVERNIGHT HOURS. AFTER MIDNIGHT
THE PRIMARY THREAT FROM THESE STORMS WILL BECOME HEAVY RAINFALL
AND FLASH FLOODING.

MINOR TO MAJOR RIVER FLOODING WILL CONTINUE ALONG MANY OF THE
RIVERS ACROSS CENTRAL INDIANA. SEVERAL RIVERS AND STREAMS ARE
ABOVE FLOOD STAGE. SEE THE LATEST HYDROLOGICAL STATEMENT FOR
COMPLETE INFORMATION AND MORE DETAILS REGARDING RIVER FLOODING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THUNDERSTORMS WILL END BY EARLY TUESDAY MORNING. THE NEXT CHANCES
OF THUNDERSTORMS WILL NOT BE UNTIL THURSDAY NIGHT THROUGH
SATURDAY...BUT IT REMAINS TOO EARLY TO DETERMINE IF SEVERE WEATHER
WILL OCCUR THEN.

MANY CENTRAL INDIANA RIVERS AND STREAMS WILL BE ABOVE FLOOD STAGE
THROUGH AT LEAST THE EARLY PART OF NEXT WEEK. ANY ADDITIONAL HEAVY
RAINFALL COULD POSSIBLY WORSEN THE ONGOING FLOODING OR PREVENT
WATERS FROM RECEDING AS QUICKLY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED AFTER 4 PM THIS AFTERNOON.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ053-054-061>064-067>071-100830-
OWEN-MORGAN-GREENE-MONROE-BROWN-BARTHOLOMEW-KNOX-DAVIESS-MARTIN-
LAWRENCE-JACKSON-
425 AM EDT MON JUN 9 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY...PRIMARILY
NORTH AND WEST OF A BEDFORD TO RUSHVILLE LINE. THREATS TODAY WILL
INCLUDE DAMAGING WINDS...LARGE HAIL...ISOLATED TORNADOES...FREQUENT
LIGHTNING...AND HEAVY RAINFALL. FLASH FLOODING WILL BE POSSIBLE IN
ANY AREAS THAT RECEIVE HEAVY RAINFALL IN THUNDERSTORMS.

STORMS ARE EXPECTED TO DEVELOP AFTER 4 PM THIS AFTERNOON...AND
CONTINUE THROUGH THE EVENING AND OVERNIGHT HOURS. AFTER MIDNIGHT THE
PRIMARY THREAT FROM THESE STORMS WILL BECOME HEAVY RAINFALL AND
FLASH FLOODING.

MAJOR TO NEAR RECORD FLOODING WILL CONTINUE ACROSS PORTIONS OF THE
WHITE RIVER AND EAST FORK WHITE RIVER BASINS TODAY. SEE THE
LATEST HYDROLOGICAL STATEMENT FOR COMPLETE INFORMATION AND MORE
DETAILS REGARDING RIVER FLOODING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THUNDERSTORMS WILL END BY EARLY TUESDAY MORNING. THE NEXT CHANCES
OF THUNDERSTORMS WILL NOT BE UNTIL THURSDAY NIGHT THROUGH
SATURDAY...BUT IT REMAINS TOO EARLY TO DETERMINE IF SEVERE WEATHER
WILL OCCUR THEN.

NEAR RECORD FLOODING ON THE WHITE RIVER AND EAST FORK WHITE RIVER
BASINS WILL BEGIN TO RECEDE THIS COMING WEEK. HOWEVER RIVERS WILL
REMAIN WELL ABOVE FLOOD STAGE IN MANY LOCATIONS FOR SEVERAL DAYS.
ANY ADDI TONAL HEAVY RAINFALL COULD POSSIBLY WORSEN THE ONGOING
FLOODING OR PREVENT WATERS FROM RECEDING AS QUICKLY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED AFTER 4 PM THIS AFTERNOON.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

JOHNSON

In the hours before

Local storm report, Jun 9, 5:03 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
503 PM EDT MON JUN 09 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0501 PM     HAIL             PENDLETON               40.00N 85.74W
06/09/2008  U1.75 INCH       MADISON            IN   LAW ENFORCEMENT

&&

NIELD
Local storm report, Jun 9, 5:04 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
504 PM EDT MON JUN 09 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     TSTM WND GST     YORKTOWN                40.17N 85.48W
06/09/2008  E65 MPH          DELAWARE           IN   AMATEUR RADIO

&&

NIELD
Local storm report, Jun 9, 5:05 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
505 PM EDT MON JUN 09 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     HEAVY RAIN       INDIANAPOLIS            39.78N 86.15W
06/09/2008  M2.50 INCH       MARION             IN   AMATEUR RADIO

&&

NIELD
Local storm report, Jun 9, 5:07 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
507 PM EDT MON JUN 09 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     FLASH FLOOD      5 NE INDIANAPOLIS       39.83N 86.08W
06/09/2008                   MARION             IN   PUBLIC

            STANDING WATER REPORTED AT 52ND AND MITHOEFFER ROAD.

&&

NIELD
Local storm report, Jun 9, 5:13 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
513 PM EDT MON JUN 09 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     HAIL             FAIRLAND                39.60N 85.86W
06/09/2008  U0.75 INCH       SHELBY             IN   AMATEUR RADIO

&&

NIELD
Local storm report, Jun 9, 5:16 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
516 PM EDT MON JUN 09 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     TSTM WND GST     1 S MUNCIE              40.18N 85.39W
06/09/2008  U55 MPH          DELAWARE           IN   AMATEUR RADIO

&&

NIELD

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 2:19 PM EDTSevere Thunderstorm WarningINDClay, Parke, Vigo29 min
Jun 9, 2:27 PM EDTSevere Thunderstorm WarningINDClay, Greene, Sullivan48 min
Jun 9, 2:45 PM EDTSevere Thunderstorm WarningINDClay, Sullivan, Vigo45 min
Jun 9, 2:49 PM EDTFlash Flood WarningINDClay, Greene, Owen, Parke, Putnam, Sullivan and 2 more4 hr
Jun 9, 2:58 PM EDTSevere Thunderstorm WarningINDHoward, Tipton20 min
Jun 9, 3:16 PM EDTSevere Thunderstorm WarningINDClay, Vigo44 min
Jun 9, 3:25 PM EDTSevere Thunderstorm WarningINDHendricks, Montgomery, Putnam50 min
Jun 9, 3:27 PM EDTSevere Thunderstorm WarningINDHendricks, Johnson, Marion, Morgan, Owen, Putnam48 min
Jun 9, 4:01 PM EDTFlash Flood WarningINDBoone, Hendricks, Morgan3 hr
Jun 9, 4:13 PM EDTSevere Thunderstorm WarningINDHamilton, Hancock, Hendricks, Johnson, Madison, Marion and 1 more47 min
Jun 9, 4:16 PM EDTFlash Flood WarningINDHamilton, Johnson, Marion3 hr
Jun 9, 4:24 PM EDTSevere Thunderstorm WarningINDHendricks, Morgan14 min
Jun 9, 4:33 PM EDTFlash Flood WarningINDDaviess, Knox4 hr
Jun 9, 4:38 PM EDTFlash Flood WarningINDHancock, Madison2 hr
Jun 9, 4:38 PM EDTSevere Thunderstorm WarningINDDelaware, Hancock, Henry, Madison52 min
Jun 9, 4:56 PM EDTSevere Thunderstorm WarningINDHancock, Henry, Rush, Shelby64 min
Jun 9, 5:00 PM EDTFlash Flood WarningINDDelaware, Henry, Randolph117 min
Jun 9, 5:00 PM EDTSevere Thunderstorm WarningINDDaviess, Greene, Knox, Martin45 min
Jun 9, 5:00 PM EDTSevere Thunderstorm WarningINDDelaware, Randolph60 min
Jun 9, 5:47 PM EDTSevere Thunderstorm WarningINDGreene, Lawrence, Martin, Monroe, Owen43 min
Jun 9, 6:18 PM EDTFlash Flood WarningINDDaviess12 hr

Nearby

Flash Flood Warnings in Indiana, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.